# SDR CALA2022010700053

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 96,463 hours, 17,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.6 SLAT LOWER SURFACE MID AREA FOUND 1EA DISBOND.  L/H WING NO.6 SLAT WEDGE ASSY REPLACED AND INSTALLED AS PER ECRA 5743-01626 REV -. RII BY TA507. REF TO ECRA:5743-01626,
